# SDR CALA2021121702378

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5347120200
- Condition: Corroded
- Location: Fr61-62str41rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 41RT BETWEEN FRAME 61-62 HAS CORROSION O N VERTICAL FLANGE (SUPPORT TASK) GENERATED BY V052030 AT HAECO L CQ PER NR 9294337 (22337) REMOVED AND REPLACED STRINGER 41RT AFT CARGO. IAW A320 SRM 51-72 -11. PERFORMED BY V052030 INSP BY V061334
